# SDR DALA2025100807330

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 62,864 hours, 32,097 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3153 CORROSION RAIL DUMMY Y503.2 LOCATED FROM FR12 TO FR16 AT FWD GALLEY AREA.   REPLACED RAIL DUMMY Y503.2 LOCATED FROM FR12 TO FR16 AT FWD GALLEY AREA AS PER SRM 51-42-11 AND SRM 51-72-11. (1239554).
